# SDR 98ZZZX1060

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9284R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449005
- Engine: Cont LTSIO360E
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Breather
- Condition: Frozen
- Location: Lt Eng Oil
- Part time: 232 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE WARNING SOUNDED LEFT ENGINE, AND GAUGE INDICATED ZERO OIL PRESSURE AT APPROXIMATELY 'GEAR-UP' TIME OF TAKEOFF.  LANDING WITHOUT INCIDENT.  TROUBLESHOOTING DETERMINED TO BE FROZEN BREATHER.  THIS SYSTEM HAS AIR/OIL SEPARATOR.  PIPER IS IN PROCESS OF MODIFYING SYSTEM.  ALL OPERATORS OF SENECA V AIRCRAFT SHOULD C/W THIS MODIFICATION WHEN AVAILABLE.  ROUTING OF LT ENGINE BREATHER IS SLIGHTLY DIFFERENT THAN RT DUE TO AIR CONDITIONING COMPRESSOR BEING MOUNTED ON LT ENGINE.  A LARGE PUDDLE OF OIL WAS FOUND AT LOCATION OF GROUND RUN.  OIL WAS BLOWN THROUGH RETURN HOSE FROM SEPARATOR TO ENGINE.
